MAUDE Adverse Event Report: CONMED ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 139112
Medical Device Problem Codes Material Fragmentation (1261); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, 139112, ultraclean accessory electrode 4" (10.16 cm) coated blade, was being used during an unknown procedure on (b)(6) 2026 when it was reported, ¿during a procedure with a lot of cautery the 4 inch guarded tip section appeared to melt enough to the point where the guarded section and the grey stability holder came apart from the actual blade.¿.There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment was requested and found that there was fragmentation that fell into the surgical site.The fragmentation was retrieved using forceps.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4) during this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the lowest possible power setting on the associated electrosurgical unit capable of achieving desired surgical effect.Activation time should be as short as possible.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
ULTRACLEAN
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24494751
Report Number3007305485-2026-00020
Device Sequence Number21492283
Product Code GEI
UDI-Device Identifier40653405007235
UDI-Public(01)40653405007235(17)300408(10)202504094
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K991855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number139112
Device Lot Number202504094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic